MathSciNet Relay Station
MathSciNet bibliographic data
MR2578117 53C10 (53C15 53C25)
Sreenivasa, G. T.; Venkatesha; Bagewadi, C. S. Some results on $({\rm LCS})\sb {2n+1}$-manifolds. Bull. Math. Anal. Appl. 1 (2009), no. 3, 64–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement